Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Dry cough for years. On asthma treatment. No improvement. Something wrong with the larynx?

I am currently being seen by my regular dr. I have had a persisten dry cough for years and it is getting worse. She has started me on a shtmah treatment which IO have never had before -Montelukatst 10 mg pill daily, Pantoprazole 40 mg twice a day, Flonase nasal spray teice a day, Qvar 80 inhaler twice a day and Abutural inhaler as needed. Cough not getting any better actually worse. Uncontroled coughing fits pf 30-60 minutes--seems to be keyed by when I sing in church talk on the phone. Could it be something in my larynyx?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Lab Tests
Medical Topics
Cardiologist 's  Response

Hi friend,
Welcome to Health Care Magic

Long duration cough is an indication for X-ray Chest (may be a CT scan) and Spirometry (Lung Function Test). You should see a Pulmonologist.

Larynx is less likely - you will have hoarseness by now.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor